Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jdudzinski

Can anyone help?!?!

Recommended Posts

So i just recently started tazorac 0.5%gel and Solodyn 65mg, and ive been on them for baout 3 weeks now. my acne is getting better but my skin is soo REDDD and OILY!! i use dans cleanser in the morning, followed by bp, and then aveeno ultra calming spf 15 moisturizer. and then at night i use dans cleanser, tazorac, and aveeno ultra calming spf 15. can anyone please tell me how i can help control my redness and oily skin along with my acne?? Thank you!

post-133791-1280020044_thumb.jpg

post-133791-1280020070_thumb.jpg

post-133791-1280020044_thumb.jpg

post-133791-1280020070_thumb.jpg

Link to comment
Share on other sites

It could be the tazorac. I use it as well and I remeber it was a little irritating when I started. Tell your derm and try using it less frequently, like every other day, until your skin gets used to it.

Link to comment
Share on other sites

its maybe because i use 2 pea sizes instead of one.. haha i guess i should just follow the procedure. i thought my skin could handle it i guess not though. thanks!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×